Chemists Own Ibuprofen 200mg 96 Tablets


Chemists Own Ibuprofen 200mg 96 Tablets

In stock

$14.95
$9.99
Price includes GST

For effective relief of pain associated with acute pain where inflammation is present

  • Does not contain: Preservatives, artifical colours, gluten, artificial flavours, yeast wheat or soy.
  • Made in Australia

Symptoms:

  • Headache
  • Fever
  • Muscular aches
  • Cold & Flu aches and pains
  • Period pain
  • Dental pain
  • Sinus pain
  • Rheumatic pain
  • Mild arthritic pain
  • Strains and sprains
  • Neuralgic conditions

Ingredients:

Ibuprofen 200mg



Browse this category: Pain & Fever